# SDR AWKA20151104001

- Difficulty date: October 31, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N750XJ
- Make and model: Cessna 750
- Aircraft serial: 7500250
- Aircraft time: 10,113 hours, 5,130 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 99143798
- Condition: Cracked
- Location: Cockpit
- Part time: 10,113 hours, 5,130 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 20,000 FEET, THE RT FWD SIDE WINDSHIELD SHATTERED.  DECLARED AN EMER, DESCENDED TO 10,000 FEET & ELECTED TO DIVERT.
